# SDR DL757971905

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Part time: 35,143 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL PRESS WARNING LIGHT AND EICAS MSG AT APPROX 0000Z IN LEVEL CRUISE FLIGHT 31,000 MSL.  OIL QTY WAS APPROACHING ZERO.  ACCOMPLISHED INFLIGHT SHUTDOWN AS PER POM.  FOUND DAMAGE TO TOWER SHAFT AND HOUSING.  ENGINE CHANGE IN PROGRESS.
